# SDR SWAA2023072871401

- Difficulty date: June 24, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N8541W
- Make and model: Boeing 737-8H4
- Aircraft serial: 63599
- Aircraft time: 19,964 hours, 9,843 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR STRUCTURE LEFT SIDEPLATE HAS SURFACE CORROSION FROM STA 727I TO 727J LBL 23<[01] REMOVED CORROSION FROM AREA PER SRM 53-00-53-1A-2 (0.034' REMAINING THICKNESS). SIDEPLATE IS OUT OF LIMITS PER SRM 53-00-53-1A-2.;[02] CUT AND REMOVED DAMAGED SECTION OF LEFT SIDEPLATE FROM STA 727H+10 TO STA 787+10 I.A.W SRM 53-00-53-2R-5.;[03] DRILLED REPLACEMENT SECTION AND SPLICES OF LH SIDEPLATE FROM STA 727H+10' TO STA 787+10? PER SRM 53-00-53-2R-5. TREATED AND APPLIED PRIMER TO REPAIR PARTS PER SRM 51-20-01 AND AMM 51-21-72. OK TO INSTALL NUTPLATES AND ATTACH SPLICE TO REPLACEMENT SECTION.;[04] INSPECTION VERIFIED CORRECTIVE ACTION STEP 3.;[05] INSTALLED SPLICES TO REPLACEMENT SECTION PER SRM 51-40-02. INSTALLED ADHESIVE BOND NUTPLATES PER SRM 51-40-10 AT 0430 7JUL2023.09] INSTALLED FWD REPAIR SPLICE ON LH SIDEPLATE AT STA 727H+10'; LBL 23 PER SRM 53-00-53-2R-5.;[10] INSPECTED WORK PERFORMED ON C/A #9;[11] COMPLETED INSTALLATION OF REPAIR SECTION AND SPLICES OF LH SIDEPLATE FROM STA 727H+10' TO STA 787+10? PER SRM 53-00-53-2R-5.;[12] C/W INSPECTION OF STEP #11;[13] REPAIRED PER SRM 53-00-53-2R-5.;[14] C/W INSPECTION
